# SDR 03FDEA02153

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED, STR 4L, BS 950F.  REMOVED CRACKED STRINGER CLIP BS 950F, STR 4L PER SRM 51-30-2.  FABRICATED,  LOCATED,   DRILLED, ALODINED, PRIMED AND INSTALLED NEW STRINGER CLIP BS 950F, STR 4L PER SRM   51-20-1, 51-10-2, 51-30-2 AND FED EX MM 51-20-151-7.  CLIP WAS FABRICATED FROM  .032  7075 T6.
